Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Injected diprospan due to allergy. Started gaining weight and getting round face. Side effect of medicine?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Hello Doctor,
I had an injection of diprospan due to an allergy I had. It was the first XXXXXXX i had a corticosteroid. it was almost two weeks a ago. My allergy is gone, however i have the side effects of diprospan like insane hungry, gained weight, round face, I just got a cold as well. My question is: When the diprospan will leave my system? When i will have my life back to normal? Thanks a lot
Posted Sat, 24 Nov 2012 in Asthma and Allergy
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Diprospan usually leaves the body in 48 hours after a single dose. A single dose is not likely to cause side effects like weight gain and round face. These side effects are seen on taking for at least 2-3 weeks continuously.
The symptoms you are having are likely to be due to a hormonal imbalance. It is best to get your thyroid profile done under the guidance of an endocrinologist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor